It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 10 of 10 for shaking hands adderall. (0.008 seconds)


... The shaking hands definitely sounds like an Adderall side effect, however. ... (3 replies)
... Mildly Shaking hands, usually a couple hours after last dose. ... (4 replies)
... In regards to the shaking hands, you will find it listed in the literature as tremors, and it's very common with stimulant treatment. ... (4 replies)

... I got off adderall because i thought it might be causing certain side effects like nausea and shaking hands. Now that i'm off of it.... i'm still having the nausea ... ... (3 replies)
... Hey, thanks for the great info. I was most worried about the shaking hands thing- thanks for that. I figured I was alright, but I just wanted other opinions. Other opinions are still welcome! I actually eat really healthy (save for cheat days), I monitor my diet so I get the proper intake of most things. I also drink a lot of water, above 70oz a day usually. After I posted... (4 replies)
... nother pair of socks, a hooded sweatshirt, and drank some hot tea before trying to lay down for bed. At one point I would swear I was in mild convulsions as the shaking physically hurt my muscles. The goosebumbs wouldn't go away and I could not get warm!!! ... (2 replies)
Side Effects
Jan 6, 2005
... Adderall is a nervous system stimulant, an upper, an amphetamine. It would be natural to experience the symptoms you have but this shouldn't go on. Perhaps a lower dose or slow discontinuation is in order. (7 replies)
Side Effects
Jan 6, 2005
... Yes it is a good suggestion but, I have tried this i went down 5 mg of what i take and it doesnt even effect me, and yes they do calm me down. I can controll myself very well but i always feel like running or jumping around. (7 replies)
Side Effects
Jan 6, 2005
... legs shaking etc, the dose may be too high, but you didn't say what the dosage was or how long you've been on it. ... (7 replies)
Side Effects
Jan 5, 2005
... Ok, I am experiencing very odd side effects, i am 13 and i currently take adderall. One thing i am worried about is, some certain joints and muscles in my legs hands fingers and feet start shaking very severely, not like a seizure though. This has occured since i was 10 and got diagnosed. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 08:00 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!